# SDR ASAA2023062743806

- Difficulty date: June 27, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 35,674 hours, 11,272 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

UPON ARRIVAL IN SEA, APU WOULD NOT START AND WE GOT A FAULT LIGHT. GROUNDED - YES. CK'D AND REL PER MEL 49-99A. MAINT MSG #49-41012. STARTED APU REF MM 49-11-00-860-801. STARTS NORMALLY.
